You'd never believe that 4 years ago I was fit & healthy - riding my custom built road cycle all over London, going to the gym, going fell-walking in Cumbria... now it's all I can do to get myself to work! I was diagnosed with primary Hashimoto's & secondary Hypothyroidism in Oct 2013 & I take Levothyroxine. In Oct 2015 I was diagnosed with Stage IV Endometriosis + Adenomyosis + 7cm Uterine Fibroid sitting across my fundus. I started a GnRH-a (Prostap) with add-back bio-idential hormones (Estradiol gel, Progesterone pessaries & Testogel) and Actonel Combi (Calcium & Vitamin D3) and have just had my 13th Prostap injection. My next gynae review is on 14/11/2016 and I have just received a letter from my Consultant Gynae Surgeon advising me that unfortunately my last x2 Creatinine blood tests are showing that I have stage 1 CKD and now stage 2 CKD. My Creatinine was within normal range approx 1 year ago - this deterioration in my kidney functioning appears to have happened quite quickly. My thinking is that it could either be an auto-immune kidney disease, or it could be that the Endo (which had invaded my Ureters) is affecting my kidney function, or it could be the iatragenic affects of the Prostap medication. Has anybody experienced anything similar to this disease process? My Consultant Gynae Surgeon has now referred me to the Nephrology team, and my GP has referred me to Endocrinology. I cannot believe that I am suddenly, in the last 3 years, facing so many health problems. I wonder how much of a role stress & the production of pro-inflammatory cytokines has had, and continues to have, in my disease development & progression... has anybody done any research in this area? Feeling utterly fed up. It seems that no matter what lifestyle changes I make (getting out of London to live & work rurally, maintaining an AIP lifestyle etc) my health is deteriorating. It's frightening... and confusing. I donlt know whay this is happening to me...
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.